# SDR FDEA202111222920

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 78,488 hours, 19,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA63133
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR LEADING EDGE DAMAGED ABOVE FWD LOWER CORNER REPAIRED DAMAGED LEADING EDGE PER MD-11 SRM  53-00-15-2R REPAIR 8 FIG. 202 AND E.A. 1-  5330-T0365533
